T Nation

Help - Site Injection Problem

Injected each inner calf muscle with 1 cc of Primobolan. Went to the gym. Did calf work. Calves got really swollen and pumped. This was about a week ago.

Now, in the last couple of days, i feel like i’ve got shin splints, but more importantly and of greater concern, is that my lower calves and ankles are swollen with fluid. Almost looks like someone with congestive heart failure.

Anybody else ever have this experience, and what’s the prognosis?

Thanx.

I dont mean to freak you out or anything but I have a little story to tell you. I once did a shot of test E in my delt and everything was going great but over the next couple days my arms started to swell up with fluid and it eventually spread all the way into my hand. It ended up being cellulitis and had to go to the hospital for 3 days and stay on IV’s and shit. It was a bad experience.

So basically if you have intense swelling and you could be in some trouble, especially around joints. I’d get it checked out bro.

infection is my guess

eeeeeek

Can you explain your symptoms in more detail?

lol i just realized the original post is like a year old. oops haha sorry I made this active guys.

go to the ER.